# SDR C2XA11CL238

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 22,136 hours, 16,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800101
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6092 THE CREW REPORTED A BLEED 1 VALVE CLOSED MESSAGE AFTER TAKEOFF.  MESSAGE DID NOT CLEAR.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED VALVE PUSHBUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD.
